# SDR DALA2015090505446

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK ON LONGERON 11L BS 1380 AT AFT ACCESORY COMPARTMENT.  LONGERON 11L BETWEEN BS 1368 TO 1406 WAS REPAIRED IAW SRM 53-02, FIG 18.
